CureZone   Log On   Join
Re: i think i made a huge mistake: mirena
 
trysten3000 Views: 2,654
Published: 13 years ago
 
This is a reply to # 1,240,648

Re: i think i made a huge mistake: mirena


ALL hormonal birth control effects me this way (I also get horrid nausea that is similar to bad morning sickness). I've tried many different pills, the nuvaring, etc. I would never use hormonal birth control again in my life, or take any artificial hormones for any reason. I no longer believe in it. I just use a condom if I'm going to have sex. Works for me.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

9.453 sec, (1)